# SDR AALA201712049011

- Difficulty date: December 1, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 48,505 hours, 28,926 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OUT OF ADJUSTMENT PASSENGER CREW DOOR 831 RIGGING POINT TORSION BAR BELLCRANK AT FOWARD GALLEY AREA. MAINTENANCE ADJUSTED MISSING POINT TORSION BAR BELLCRANK PER AMM 52-11-21-400-001-A.
